# SDR VNAA20250714019

- Difficulty date: June 4, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N600NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15416
- Aircraft time: 19,676 hours, 17,509 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH6903310217
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN LIGHTNING STRIKE DAMAGE REPAIR AROUND FASTENER COUNTERSINK.   FUSELAGE SKIN LIGHTNING STRIKE DAMAGE REPAIR AROUND FASTENER COUNTERSINK WERE REPAIRED PER REO 670-53-00-045 REV-K , SECTION 3
